EconPapers    
Economics at your fingertips  
 

Three‐Dimensional Biorthogonal Divergence‐Free and Curl‐Free Wavelets with Free‐Slip Boundary

Yingchun Jiang and Qingqing Sun

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: This paper deals with the construction of divergence‐free and curl‐free wavelets on the unit cube, which satisfies the free‐slip boundary conditions. First, interval wavelets adapted to our construction are introduced. Then, we provide the biorthogonal divergence‐free and curl‐free wavelets with free‐slip boundary and simple structure, based on the characterization of corresponding spaces. Moreover, the bases are also stable.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/954717

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:954717

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:954717